RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 41–48 (Mi faa2280)  

This article is cited in 13 scientific papers (total in 13 papers)

Normal forms and versal deformations for Hill's equation

V. F. Lazutkin, T. F. Pankratova


Full text: PDF file (909 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 306–311

Bibliographic databases:

Received: 17.04.1974

Citation: V. F. Lazutkin, T. F. Pankratova, “Normal forms and versal deformations for Hill's equation”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 41–48; Funct. Anal. Appl., 9:4 (1975), 306–311

Citation in format AMSBIB
\Bibitem{LazPan75}
\by V.~F.~Lazutkin, T.~F.~Pankratova
\paper Normal forms and versal deformations for Hill's equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 41--48
\mathnet{http://mi.mathnet.ru/faa2280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467828}
\zmath{https://zbmath.org/?q=an:0357.34021}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 306--311
\crossref{https://doi.org/10.1007/BF01075876}


Linking options:
  • http://mi.mathnet.ru/eng/faa2280
  • http://mi.mathnet.ru/eng/faa/v9/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, L. A. Dikii, “Asimptotic benaviour of the resolvent of Sturm–LiouvilleI equations and the algebra of the Korteweg–de Vries equations”, Russian Math. Surveys, 30:5 (1975), 77–113  mathnet  crossref  mathscinet  zmath
    2. A. A. Kirillov, “Orbits of the group of diffeomorphisms of a circle and local Lie superalgebras”, Funct. Anal. Appl., 15:2 (1981), 135–137  mathnet  crossref  mathscinet  zmath  isi
    3. L. M. Berkovich, “Transformation of Sturm–Liouville differential equations”, Funct. Anal. Appl., 16:3 (1982), 190–192  mathnet  crossref  mathscinet  zmath  isi
    4. V. Yu. Ovsienko, B. A. Khesin, “Symplectic leaves of the Gel'fand–Dikii brackets and homotopy classes of nondegenerate curves”, Funct. Anal. Appl., 24:1 (1990), 33–40  mathnet  crossref  mathscinet  zmath  isi
    5. D. V. Yur'ev, “On the determination of the radius of univalence of a regular function from its Taylor coefficients”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 43–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. M. Z. Shapiro, “Topology of the space of nondegenerate curves”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 291–310  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Guha, P, “Geometry of the Kaup-Newell equation”, Reports on Mathematical Physics, 50:1 (2002), 1  crossref  isi
    8. J. Math. Sci. (N. Y.), 128:2 (2005), 2680–2685  mathnet  crossref  mathscinet
    9. A. G. Sergeev, “Kähler Geometry of the Universal Teichmüller Space and Coadjoint Orbits of the Virasoro Group”, Proc. Steklov Inst. Math., 253 (2006), 160–185  mathnet  crossref  mathscinet
    10. Guha, P, “Euler-Poincaré formalism of (two component) Degasperis–Procesi and Holm–Staley type systems”, Journal of Nonlinear Mathematical Physics, 14:3 (2007), 390  crossref  isi
    11. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  isi
    12. A. G. Sergeev, “Geometricheskoe kvantovanie prostranstv petel”, Sovr. probl. matem., 13, MIAN, M., 2009, 3–294  mathnet  crossref  elib
    13. Oblak B., “Virasoro Coadjoint Orbits”: Oblak, B, Bms Particles in Three Dimensions, Springer Theses-Recognizing Outstanding Phd Research, Springer-Verlag Berlin, 2017, 201–240  crossref  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:343
    Full text:127
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019